# SDR DALA2018030901589

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON  FWD BULKHEAD.  THE BULKHEAD WAS REPAIRED IAW ER/A 566355-14, REV ORIGINAL,  AND ETI-17-18-027 REV 1.
